# SDR IPXA2016060904432

- Difficulty date: June 2, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 17,071 hours, 10,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling Panel
- Part number: A2557618000000
- Condition: Delaminated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, CEILING PANEL 132QC CORNER DELAMINATED.  REPAIRED PANEL IAW E0 A300-2550-29554C.
